# SDR AALA20070223

- Difficulty date: January 30, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR INFLIGHT T429/30JAN - GEAR UNSAFE LIGHT ILLUMINATED DURING LANDING GEAR RETRACTION.  CYCLED GEAR WITH NO HELP.  RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR ELECTRONIC UNIT FOR NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
